MAUDE Adverse Event Report: Alcon Research, LLC - Huntington Clareon PanOptix Toric Trifocal Hydrophobic IOL; Lens, Intraocular, Toric Optics

Alcon Research, LLC - Huntington Clareon PanOptix Toric Trifocal Hydrophobic IOL; Lens, Intraocular, Toric Optics
Model Number CNWTT3
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/01/2026
Type of Reportable Event Malfunction

Brand Name
Clareon PanOptix Toric Trifocal Hydrophobic IOL
Common Device Name
Lens, Intraocular, Toric Optics
Manufacturer (Section D)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50497674
Report Number1119421-2026-01781
Device Sequence Number18499730
Product Code MJP
UDI-Device Identifier00380652468527
UDI-Public(01)00380652468527(17)280922(11)240924(10)15928462
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNWTT3
Device Catalogue NumberCNWTT3.195
Device Lot Number15928462
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/04/2026
Initial Report FDA Received Date08/28/2026
Date Device Manufactured09/24/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown